# SDR DALA2024100709757

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11154
- Aircraft time: 7,805 hours, 1,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C 5022, DECLARED AN EMERGENCY DUE TO A DIRTY SOCK SMELL IN THE FLIGHT DECK. FLIGHT HAS LANDED SAFELY AND AT THE GATE. CORRECTIVE ACTION: MTC FOUND BOTH ENGINES OVER SERVICED. SERVICED TO CORRECT LEVEL PER AMM. PERFORMED WATER WASH BOTH ENGINES AND COMPLETED DECONTAMINATION LEVEL B. A/C RTS. (LP 5905991)
